Alert archive / Idaho / Wind Advisories in 2007
Wind Advisory 7, NWS Boise, ID
NWS Boise, ID issued this wind advisory at Jun 5, 2007, 2:12 PM MDT for 11 counties in Idaho; Malheur County, Oregon. It took effect at Jun 6, 2007, 5:51 AM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2007, 2:12 PM MDT (20:12 UTC)
- In effect from
- Jun 6, 2007, 5:51 AM MDT
- Expired
- Jun 6, 2007, 4:16 PM MDT
- In force
- 10 hr
- Issued by
- NWS Boise, ID
Counties Ada County, ID, Camas County, ID, Canyon County, ID, Elmore County, ID, Gem County, ID, Gooding County, ID, Jerome County, ID, Owyhee County, ID, Payette County, ID, Twin Falls County, ID, Washington County, ID, Malheur County, OR
The radar
The Boise radar (KCBX), 32 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 8.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2662 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -148 m²/s²
- 0-3 km storm-relative helicity
- -42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KBOI 052012 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 212 PM MDT TUE JUN 5 2007 IDZ014>016-028-030-061200- /O.NEW.KBOI.WI.Y.0007.070606T1200Z-070607T0300Z/ UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-SOUTHERN TWIN FALLS COUNTY- 212 PM MDT TUE JUN 5 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 9 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM MDT WEDNESDAY. STRONG WEST TO NORTHWEST WINDS WILL DEVELOP OVER THE AREA TONIGHT AND REACH ADVISORY CRITERIA OF 25 TO 40 MPH WEDNESDAY MORNING AND CONTINUE THROUGH WEDNESDAY EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR AROUND MIDDAY WEDNESDAY WITH A FEW LOCATIONS EAST AND SOUTH OF MOUNTAIN HOME GUSTING OVER 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
5 follow-up statements
000 WWUS75 KBOI 060229 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 829 PM MDT TUE JUN 5 2007 IDZ014>016-028-030-061200- /O.EXT.KBOI.WI.Y.0007.070606T1600Z-070607T0300Z/ UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-SOUTHERN TWIN FALLS COUNTY- 829 PM MDT TUE JUN 5 2007 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY. THE ADVISORY AREA INCLUDES THE UPPER TREASURE VALLEY IN IDAHO...SOUTHWEST IDAHO HIGHLANDS...WESTERN MAGIC VALLEY...CAMAS PRAIRIE...AND SOUTHERN TWIN FALLS COUNTY. WEST TO NORTHWEST WINDS WILL DEVELOP OVER THE AREA TONIGHT AND REACH ADVISORY CRITERIA OF 25 TO 35 MPH WEDNESDAY MORNING AND CONTINUE THROUGH WEDNESDAY EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR AROUND MIDDAY WEDNESDAY WITH AREAS EAST AND SOUTH OF MOUNTAIN HOME GUSTING TO 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KBOI 061151 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 551 AM MDT WED JUN 6 2007 IDZ012-029-ORZ064-061800- /O.EXB.KBOI.WI.Y.0007.070606T1200Z-070607T0300Z/ LOWER TREASURE VALLEY ID-OWYHEE MOUNTAINS- LOWER TREASURE VALLEY OR- 551 AM MDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. WEST TO NORTHWEST WINDS HAVE ALREADY REACHED ADVISORY CRITERIA OF 25 TO 35 MPH THIS MORNING AND WILL CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR AROUND MIDDAY TODAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ014>016-028-030-061800- /O.EXT.KBOI.WI.Y.0007.070606T1200Z-070607T0300Z/ UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-SOUTHERN TWIN FALLS COUNTY- 551 AM MDT WED JUN 6 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING. WEST TO NORTHWEST WINDS HAVE ALREADY REACHED ADVISORY CRITERIA OF 25 TO 35 MPH THIS MORNING AND WILL CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR AROUND MIDDAY TODAY WITH AREAS EAST AND SOUTH OF MOUNTAIN HOME GUSTING TO 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KBOI 061632 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1032 AM MDT WED JUN 6 2007 IDZ014>016-028-030-070300- /O.UPG.KBOI.WI.Y.0007.000000T0000Z-070607T0300Z/ /O.NEW.KBOI.HW.W.0001.070606T1632Z-070607T0300Z/ UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-SOUTHERN TWIN FALLS COUNTY- 1032 AM MDT WED JUN 6 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. STRONG WEST TO NORTHWEST WINDS OF 40 TO 50 MPH HAVE DEVELOPED DURING THE MORNING HOURS. SOME AREAS ALONG THE SNAKE RIVER AND CAMAS PRAIRIE MAY GUST UP TO 60 MPH AS WINDS GET EVEN STRONGER DURING TEH AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ IDZ012-029-ORZ064-070300- /O.CON.KBOI.WI.Y.0007.000000T0000Z-070607T0300Z/ LOWER TREASURE VALLEY ID-OWYHEE MOUNTAINS- LOWER TREASURE VALLEY OR- 1032 AM MDT WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. WEST TO NORTHWEST WINDS HAVE ALREADY REACHED ADVISORY CRITERIA OF 25 TO 35 MPH THIS MORNING AND WILL CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR AROUND MIDDAY TODAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KBOI 061748 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1148 AM MDT WED JUN 6 2007 IDZ014>016-028-030-070300- /O.CON.KBOI.HW.W.0001.000000T0000Z-070607T0300Z/ UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-SOUTHERN TWIN FALLS COUNTY- 1148 AM MDT WED JUN 6 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THE EASTERN HALF OF THE UPPER TREASURE VALLEY...SOUTHWEST HIGHLANDS...WESTERN MAGIC VALLEY...CAMAS PRAIRIE...AND SOUTHERN TWIN FALLS COUNTY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. STRONG WEST TO NORTHWEST WINDS OF 40 TO 50 MPH HAVE DEVELOPED DURING THE MORNING HOURS. SOME AREAS ALONG THE SNAKE RIVER AND CAMAS PRAIRIE MAY GUST UP TO 60 MPH AS WINDS GET EVEN STRONGER DURING TEH AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ IDZ012-029-ORZ064-070300- /O.CON.KBOI.WI.Y.0007.000000T0000Z-070607T0300Z/ LOWER TREASURE VALLEY ID-OWYHEE MOUNTAINS- LOWER TREASURE VALLEY OR- 1148 AM MDT WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THE LOWER TREASURE VALLEY OF IDAHO AND OREGON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR AROUND MIDDAY TODAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KBOI 062216 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 416 PM MDT WED JUN 6 2007 ...WINDS SLOWLY SUBSIDING IN SOUTHWESTERN IDAHO... IDZ014>016-028-030-070300- /O.CAN.KBOI.HW.W.0001.000000T0000Z-070607T0300Z/ /O.NEW.KBOI.WI.Y.0008.070606T2216Z-070607T0300Z/ UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-SOUTHERN TWIN FALLS COUNTY- 416 PM MDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY FOR THE EASTERN HALF OF THE TREASURE VALLEY...SOUTHWEST IDAHO HIGHLANDS...WESTERN MAGIC VALLEY...CAMAS PRAIRIE...AND SOUTHERN TWIN FALLS COUNTY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE HIGH WIND WARNING FOR THESE AREAS HAS BEEN CANCELLED. AT 400 PM MDT SUSTAINED WINDS HAD DECREASED TO 25 TO 35 MPH WITH GUSTS 40 TO 55 MPH. STRONGEST WINDS WERE IN THE WESTERN MAGIC VALLEY. THESE SPEEDS ARE BELOW HIGH WIND CRITERIA AND ARE EXPECTED TO CONTINUE TO SLOWLY DECREASE THROUGH THE LATE AFTERNOON AND EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ012-029-ORZ064-062330- /O.CAN.KBOI.WI.Y.0007.000000T0000Z-070607T0300Z/ LOWER TREASURE VALLEY ID-OWYHEE MOUNTAINS- LOWER TREASURE VALLEY OR- 416 PM MDT WED JUN 6 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND ADVISORY FOR THE LOWER TREASURE VALLEY AND OWYHEE MOUNTAINS. REPORTED WINDS HAVE DECREASED BELOW ADVISORY CRITERIA AND ARE EXPECTED TO CONTINUE TO SLOWLY DECREASE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this wind advisory went out at Jun 5, 10:40 AM MDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 5, 10:40 AM MDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 1040 AM MDT TUE JUN 5 2007 .DISCUSSION...COLD FRONT HAS CROSSED SOUTHWEST. SHOWERS ARE INCREASING IN COVERAGE AND INTENSITY ALONG WITH GUSTY WEST TO NORTHWEST WINDS. NO THUNDER AS OF 10AM...BUT INSTABILITY WILL INCREASE LATER IN THE DAY AND A THREAT FOR NON SEVERE THUNDERSTORMS ALONG WITH MORE NUMEROUS RAINSHOWERS WILL BE REALIZED. MOST AREAS WEST AND NORTH OF BOISE HAVE ALREADY SEEN HIGHEST TEMPERATURES FOR THE DAY WITH TEMPERATURES EITHER HOLDING STEADY OR FALLING SLOWLY IN THE STRONG COOL AIR ADVECTION BEHIND THE FRONT. EARLY LOOK AT QPF NUMBERS FOR THE NEXT 24 HOURS LOOKS IMPRESSIVE FOR THE MOUNTAINS...BUT DUE TO EXTREMELY DRY CONDITIONS RECENTLY...ALL RIVERS AND STREAMS EXPECTED TO REMAIN BELOW ANY HYDRO THRESHOLDS. IT APPEARS THAT WINDS WILL BECOME STRONG ENOUGH WEDNESDAY FOR ADVISORY CRITERIA...BUT WILL DEFER THAT FINAL DECISION UNTIL AFTERNOON PACKAGE WHEN COORDINATION WITH ADJACENT OFFICES IS COMPLETE. CURRENT FORECAST ON TARGET...NO UPDATES AT THIS TIME. && .PREV DISCUSSION...TODAY THROUGH WEDNESDAY...TODAY MARKS THE ONSET OF SIGNIFICANT COOLING AS A MAJOR UPPER LEVEL TROUGH BEGINS MOVING INLAND OVER THE INTERMOUNTAIN REGION. READINGS WILL FALL TO 15-20 DEGREES BELOW NORMAL BY WEDNESDAY. WE HAVE INDICATED THE POSSIBILITY OF THUNDERSTORMS TODAY BASED ON GFS STABILITY CRITERIA. THE GFS PAINTS THE MOST FAVORABLE CONDITIONS OVER NORTHWEST HARNEY CO OREGON AND THE WEST CENTRAL IDAHO MOUNTAINS THIS MORNING...SHIFTING THIS AFTERNOON TO NORTHERN MALHEUR CO OREGON AND THE WEST CENTRAL IDAHO MOUNTAINS AS WELL AS OUR BORDER WITH NEVADA...SUPPORTED BY HEATING PLUS THE INTENSIFYING SURFACE COLD FRONT. THIS IS THE BEST CHANCE WE HAVE SEEN IN QUITE AWHILE FOR SIGNIFICANT WIDESPREAD PRECIPITATION. DYNAMICS IN THE LEADING PORTION OF THE UPPER LEVEL TROUGH...COOLING ALOFT...AND PLENTY OF PW ARE EXPECTED TO GENERATE 24 HR QPFS IN THE .3 TO .5 INCH RANGE IN THE VALLEYS UP TO NEARLY AN INCH IN NORTH PORTIONS OF OUR WEST CENTRAL MOUNTAINS TODAY AND TONIGHT. UNSEASONABLY COLD AIR ALOFT WILL LEAD TO SNOW LEVELS AS LOW AS 5200 FT OVER OUR NORTHERN MOUNTAINS LATE TONIGHT. AS MUCH AS 3 INCHES OF SNOW COULD FALL ON THE HIGHER MOUNTAINS BY WEDNESDAY MORNING. ON WEDNESDAY AS THE UPPER LEVEL LOW CENTER CONTINUES EAST GRADUAL DRYING AND WARMING ALOFT WILL DECREASE THE CHANCE OF SHOWERS AND BRING PARTIAL CLEARING FROM THE WEST. TIGHTENING SURFACE PRESSURE GRADIENTS WILL LEAD TO INCREASING WESTERLY WINDS WEDNESDAY AFTERNOON. A WIND ADVISORY MAY BE NEEDED FOR AT LEAST THE MAGIC VALLEY...BUT WE WILL HOLD OFF FOR NOW UNTIL THE NEXT MODEL RUNS ARRIVE. LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...MAIN BODY OF THE COOL UPPER CLOSED LOW SYSTEM DEPARTS INTO DAKOTAS BY THURSDAY...ALTHOUGH ENERGY TRAILING BACK FROM THE SYSTEM LINGERS OVER OUR REGION THROUGH AT LEAST THURSDAY...AND POSSIBLY INTO FRIDAY. A COOL AND MOIST NORTHERLY FLOW WILL WILL BE THE NET RESULT OF THIS PATTERN FOR A CHANCE OF MOUNTAIN RAIN AND SNOW SHOWERS WED NIGHT-FRI...MAINLY IN THE CENTRAL ID MTNS. TEMPERATURES WILL BE AROUND 15 DEGREES BELOW NORMAL ON THU MODERATING TO ABOUT 5 DEGREES BELOW NORMAL ON FRI. TEMPS WARM BACK TO NEAR CLIMO ON SAT AHEAD OF NEXT PACIFIC TROUGH. MODELS ARE STILL INDICATING THAT THE TROUGH WILL ENTER THE WEST EARLY NEXT WEEK. THEREFORE WILL CONTINUE WITH A SMALL CHANCE FOR SHOWERS MAINLY IN THE CLIMATOLOGICALLY FAVORED AREAS IN THE NORTH WITH LITTLE MENTION IN THE SOUTH. CONTINUED WITH SLIGHTLY BELOW NORMAL TEMPS WHICH COULD END UP BEING EVEN LOWER DEPENDING ON THE EVENTUAL STRENGTH OF THE SYSTEM. && .AVIATION...PRECIPITATION WILL BE MOVING FROM WEST TO EAST OVER THE FORECAST AREA TODAY. MAINLY VFR CONDITIONS WITH WIDESPREAD MID-LEVEL CEILINGS AND MOUNTAIN OBSCURATIONS. LOWER VALLEYS WILL REMAIN VFR WITH MOUNTAIN VALLEYS SEEING LOCAL MVFR CEILINGS AND POSSIBLY IFR CONDITIONS IN SNOW DOWN TO 5-6K FEET MSL OVER BAKER COUNTY OREGON AND THE WEST CENTRAL AND BOISE MOUNTAINS BY THIS EVENING. SURFACE WINDS WILL BE LIGHT TO LOCALLY MODERATE FROM THE WEST TODAY BEHIND THE COLD FRONT WITH MODERATE SOUTHWEST WINDS ALOFT. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...NONE. OR...NONE. && WEATHER.GOV/BOISE DISCUSSION...GS PREV DISCUSSION...JT LONG TERM....BW AVIATION.....JA
Hazardous weather outlook, Jun 5, 5:28 AM MDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 528 AM MDT TUE JUN 5 2007 IDZ011>016-028>030-ORZ061>064-061130- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 528 AM MDT TUE JUN 5 2007 /428 AM PDT TUE JUN 5 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Advisories in Idaho, 2007Wind Advisories in Oregon, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.